Taking The Drug After Birth Control Implants?

Illustration of Taking The Drug After Birth Control Implants?
Illustration: Taking The Drug After Birth Control Implants? wpr-public.s3.amazonaws.com

Malam..1 week ago I took off the KB implants in the midwife. After releasing the midwife, prescribe pain medication and antibiotics. But I did not take the medicine at all because it was not swollen and painless. What I want to ask, is it compulsory to take the medicine even though there are no complaints? And after pulling out the implants my hands and feet like itching until now. What is the effect of not taking the medicine?

1 Answer:

Hello Maya,


Thank you for asking HealthReplies.com.

After the removal of implant KB (implant KB), it is not uncommon for women to experience inflammation around the former location of the KB installation. The inflammation is often characterized by skin redness, pain, itching, swelling, and sometimes also stiff when moved. If personal hygiene is not treated properly, there can also be a secondary infection in the area of ​​the former KB installation that can make the appearance of festering wounds that emit an unpleasant odor.


To help relieve the symptoms of inflammation after implantation, it is possible that your midwife is prescribing anti-pain medications. This medicine is not required to be consumed continuously, but only if it feels disturbing pain. However, antibiotics should only be given if there is indeed a clinical indication of a bacterial infection. Without checking you directly, we are not authorized to judge whether the treatment your midwife has provided is appropriate or not.


The itching that you feel on your hands and feet, aside from being related to the residual effects of the implant KB you used before, can also be caused by skin infections, allergies, insect bites, liver disorders, or various other causes. This itching should not be directly related to your actions that do not consume drugs from your midwife.


If you feel mild itching, the following initial advice you can do:

Don't over-scratch the itchy skin
Apply calamine lotion to itchy skin
Always keep yourself clean, take a clean bath and use clean clothes
Avoid contact between itchy hands and feet with substances that are vulnerable to make you allergic or irritated
Drink plenty of water

If the itching still does not improve with the above treatment, try to see yourself directly to a doctor or dermatologist to be given the best treatment, ok?


I hope this helps.

: by

Related Question

Continue Treatment With Cream After Recovering From Chicken Pox?

Continue Treatment With Cream After Recovering From Chicken Pox?

(11 months ago)

hello, chicken pox on my face has all dried up, and become black scabs. May I continue my skincare routine like using toner, moisturizer, and exfoliator ??? thanks... Read more

Why Menstruation Only Stops 2-3 Days?

Why Menstruation Only Stops 2-3 Days?

(12 months ago)

Morning, I want to ask about the menstruation that I experienced. During this time I had a long period of time, but when I stopped menstruating I only stopped 2-3 days after that h... Read more

Whether Scars Can Affect Company Health Tests?

Whether Scars Can Affect Company Health Tests?

(11 months ago)

Good night. Can scratching be an assessment in a health test at an SOE institution? Thanks.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *